MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number 7K62-35
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely depressed architect tsh, architect free t4 (ft4), architect total t4 (t4), architect total t3 (t3) results for a (b)(6) female patient.The following thyroid profile data was provided (customer expected values: tsh = 0.35-4.94 uiu/ml, t4 = 4.87-11.72 ug/dl, t3 = 0.58-1.59 ug/ml, ft4 = 0.70-1.48 ng/dl): on (b)(6) 2021, id 11790862 = initial thyroid profile results: tsh = 0.93 uiu/ml, t4 = 4.07 ug/dl, t3 = 0.53 ng/ml, ft4 = 0.80 ng/dl.A new patient sample was tested and gave the following results: tsh = 2.08 iu/ml, t4 = 8.54 ug/dl, t3 = 0.96 ng/dl, ft4 = no result given.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely depressed architect tsh results included a search for similar complaints, and the review of complaint text and attached data, trending data, labeling, and device history records.Return testing was not completed as returns were not available.In-house testing for reagent lot 25030ud00 was completed.Trending review determined no trends identified for the issue for the product.Device history record review on lot 25030ud00 did not show any non-conformances, or deviations.In house testing of panels which mimic patient samples was completed using retained samples of the complaint lot 25030ud00.All specifications were met indicating that the lot is performing acceptably.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect tsh reagent lot number 25030ud00 was identified.

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key12191752
Report Number3005094123-2021-00135
Device Sequence Number3036003
Product Code JLW
UDI-Device Identifier00380740105969
UDI-Public00380740105969
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2022
Device Model Number7K62-35
Device Catalogue Number07K62-35
Device Lot Number25030UD00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date07/19/2021
Supplement Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR55345; ARC I2000SR INST, 03M74-02, ISR55345
Patient Age69 YR